| Catalog Number |
302800 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hip Fracture (2349)
| Date of Event |
06/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2019.The original surgery is dated (b)(6) 2019.The reason for revision is reported peri-prosthetic fracture.During the revision, the omni distributed stem and cup were removed and replaced.The original omni femoral head was removed and replaced.